zbMATH — the first resource for mathematics

Book review of: W. Lütkebohmert, Rigid geometry of curves and their Jacobians. (English) Zbl 1401.00015
Review of [Zbl 1387.14003].
00A17 External book reviews
14-02 Research exposition (monographs, survey articles) pertaining to algebraic geometry
14G22 Rigid analytic geometry
14H40 Jacobians, Prym varieties
14L15 Group schemes
14Kxx Abelian varieties and schemes
Full Text: DOI
[1] Bosch, S.; Lütkebohmert, W., Stable reduction and uniformization of abelian varieties I, Math. Ann., 270, 349-379, (1985) · Zbl 0554.14012
[2] Faltings, G., Chai, C.-L.: Degeneration of Abelian Varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22. Springer, Berlin (1990) · Zbl 0744.14031
[3] Raynaud, M., Variétés abéliennes et géométrie rigide, Nice, 1970, Paris · Zbl 0223.14021
[4] Raynaud, M.: Géométrie analytique rigide d’apres Tate, Kiehl, …. Bull. Soc. Math. Fr., Mém. 39/40, 319-327 (1974). Available at http://www.numdam.org/item?id=MSMF_1974__39-40__319_0 · Zbl 0299.14003
[5] Tate, J., Rigid analytic spaces, Invent. Math., 12, 257-289, (1971) · Zbl 0212.25601
[6] Tate, J., A review of non-Archimedean elliptic functions, Hong Kong, 1993, Cambridge · Zbl 1071.11508
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.